# SDR CALA2016010800040

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOORBEAM AT STATION 377.5, LBL 0 TO 12 INCHES HAS CORROSION.  REPAIRED FWD WET AREA FLOORBEAM IAW ECRA 5300-02286.
